# SDR DALA2025032602239

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 12,696 hours, 5,939 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL F/A REPORTED ODOR IN THE CABIN IN THE FRONT OF THE A/ C SIMILAR TO AN "OVERHEATING ROUTER" DURING TAXI IN. CAPTAIN REPORTED NOTHING UNUSUAL IN FLIGHT DECK. A220 SMOKE AND FUMES SURVEY COMPLETED. PERFORMED SMOKE AND FUMES T/S WORKCARD 0550-2001, FOUND NO UNUSUAL SMELL OR ODOR NOTED. ALSO UTILIZED P-TRAK TESTER DURING THE ABOVE CHECK OUT, AND THE METER READING STAYED BELOW 11000 PT /CC. PERFORMED GVI ON ALL GALLEY EQUIPMENT, FLOOR HEATERS, TV MONITORS, CABIN LIGHTS, AND PERFORMED OPS CHKS OF COFFEE MAKERS AND OVEN. NO TROUBLE NOTED. CONTACTED MCC. OK FOR SVC. (LP# 5698926)
